MAUDE Adverse Event Report: INSTITUT STRAUMANN AG CIM Ø4.1MM RD, ZLA 14MM, AH5.5MM, ZRO2; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG CIM Ø4.1MM RD, ZLA 14MM, AH5.5MM, ZRO2; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 031.034S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 02/28/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2018 in fdi 13 of the patient's mouth.On (b)(6) 2019, loss of osseointegration was verified.Patient presented with fair oral hygiene and inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: hypersensitivity.No further patient complications were reported.

Brand Name
CIM Ø4.1MM RD, ZLA 14MM, AH5.5MM, ZRO2
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9031282
Report Number0009613348-2019-16162
Device Sequence Number11417317
Product Code DZE
UDI-Device Identifier07630031714015
UDI-Public07630031714015
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K151328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/20/2021
Device Catalogue Number031.034S
Device Lot NumberMG853
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR